| Model Number |
SOFTECHD+17.5 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Lenstec received an email stating " back haptic was stuck in cartridge upon insertion.Lens was removed.No patient injury but suture enlarged.".
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Furthermore, after device evaluation it was determined that the damage to the haptics suggests that the lens was handled whilst in a dehydrated state, indicating the manufactuers instructions for use were not followed.